Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have disturbed sleep cause heart pounding, after dinner. Taking novasc, aspirin, have hypertension. Doing cholesterol, liver, kidney tests

Hello doc, I when I eat late in the evening I wake up in the night betwen 12 midnight and 2am with my heart pounding. Am currently on Novasc 5mg. I take a pill of asprin 75mg as well. I was firsy diagnosed with hypertension at the age of 15years. My dad was hypertensive and died of stroke in 2004. I will be going for a thorough check up next week. Checks will be for cholesterol, liver and kidney functions, FBS. Iwill welcome any advice and lifestyle change.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Was any investigations done to rule out what was the cause for hypertension? As essential hypertension (most common variety) usually affects elderly and has no identifiable cause. However hypertension at the 15yrs has a definite cause (called secondary hypertension). Investigations need to be done to find out about the cause of hypertension. Watch out for pheochromocytoma and thyroid disorders (which can cause hypertension and palpitations-heart pounding sensation)
Treating hypertension with medicines is not sufficient if it is secondary hypertension. Treatment should be aimed at thoroughly investigating the exact cause and treating the cause
Take care
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor